Previous |  Up |  Next

Article

References:
[1] A. Arhangelskii: Some types of factor mappings and the relation between classes of topological spaces. Soviet Math. Dokl. 4 (1963), 1726-1729. MR 0158362
[2] J. R. Boone: A note on mesocompact and sequentially mesocompact spaces. Pacific J. Math. 44 (1973) 69-75. DOI 10.2140/pjm.1973.44.69 | MR 0315662 | Zbl 0219.54019
[3] J. R. Boone: Examples relating to mesocompact and sequentially mesocompact spaces. Fund. Math. 77 (1972), 91-93. MR 0321009 | Zbl 0247.54018
[4] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107-115. MR 0180954 | Zbl 0132.17802
[5] S. P. Franklin, K. K. Kohli: On open extensions of maps. Canad. J. Math. 22 (1970), 691-696. DOI 10.4153/CJM-1970-077-5 | MR 0264626 | Zbl 0197.49103
[6] O. Hájek: Notes on quotient maps. Comment. Math. Univ. Carolina 7 (1966), 319-323. MR 0202118
[7] S. Leader, S. Baron: Sequential topologies. Amer. Math. Monthly 73 (1966), 677-678 (problem # 5299). MR 1533877
[8] E. Michael: Bi-quotient maps and cartesian products of quotient maps. Ann. Inst. Fourier, Grenoble 18, (1968), 287-302. DOI 10.5802/aif.301 | MR 0244964 | Zbl 0175.19704
[9] F. Siwiec: Sequence-covering and countably bi-quotient mappings. General Topology and Appl. 1 (1971), 143-154. DOI 10.1016/0016-660X(71)90120-6 | MR 0288737 | Zbl 0218.54016
[10] F. Siwiec: KM-spaces and km-covering mappings. to appear.
Partner of
EuDML logo